I accidentally took a 5 mg Lexapro with another small white regular CVS brand Tylenol. I am not prescribed this medication nor do I need it at this time in my life - although I do suffer from some anxiety, there's no depression as of yet. After I took this pill about 9 hours ago I have been anxious and uncomfortable. I have not been able to sleep and my mood has been all over the place. When will this medication be out of my system? It was stupid to not look at the pills before I downed them, but I think they were put into the bottle by someone else who got them mixed up in our medicine basket. How long until I can feel my normal self again?
5mg is a therapeutic dose so you should feel back to normal within 24-48 hours. I'm assuming you are not under the age of 18?
Whenever you mistakenly take any drug immediately call your local pharmacist and they can answer your questions about the drug and its interaction with whatever you have taken. They can advise you about what to do next for your safety. You stated that you have had trouble sleeping, you are anxious and feeling down. These emotions are classically associated with anxiety and depression. Please consult you doctor about what you need to take. Recognizing when you may need help is key to good health... Manager 5
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 Dec 2018 • 9 answers
Updated 27 Aug 2018 • 2 answers
Updated 12 Sep 2015 • 1 answer
Updated 23 Nov 2016 • 1 answer
Updated 23 Oct 2018 • 2 answers